# SDR YENA2022092200938

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 03811
- Aircraft time: 51,286 hours, 17,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  PERFORM CONTROLLED SLIDE DEPLOYMENT ON PASSENGER CREW DOOR 841 DUE TO SAFETY PIN CAN NOT BE INSERTED ON THE SLIDE REGULATOR VALVE, SLIDE P/N D30664-709 S/N M12940; REF AEROMAN NR 2022-485395 WO 2022 185/1 REMOVED AND REPLACED SLIDE RAFT ON PASSENGER CREW DOOR 841 IAW AMM 25-62-44-000-804-A  AND AMM 25-62-44-400-803-A TOOL USED: TORQUE P/N: QD2R200 S/N:0521901854 DUE DATE: MAY-22-2023. ACCOMPLISHED BY AEROMAN TECH 8679719 RII BY QC 284.
